Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LoicRemy

What is going on in my skin?? Help???

Hi, let me briefly describe what happened in past 2 months..

I was on accutane before, and been off of it for 2 yrs now.. and Ive been using cetaphil gentle cleanser (only) with no moisturizer.. which worked fine just couple pimples here n there..

but then I decided to goto facial salon, and got advised to switch product and moisturize regularly.. which i did, I switched to gm collins.. and used for like couple weeks but I noticed I was breaking out so I stopped went back to cetaphil cleanser with cetaphil moisturizer this time.

then my skin was clear for like 2 weeks then now broke out horribly like 6-7 nodules 1 cyst so I stopped the moisturizer then just stuck with cetaphil cleanser instead.. but Im still breakin out.. its been a week n shows no signs of slowing down..

why am I breakin out all of the sudden?? is it caz I switch products?? or because accutane has fallen off??

note - I do get dry skin without using any moisturizer, but it looks like it whitens dark scar/brown spot areas..

can any1 help me?? wat is going on!?

Share this post


Link to post
Share on other sites

I don't think it's that the accutane has stopped working after 2 years, it's possible but I think it has more to do with the change in your regimen. After about a year skin goes into the maintenance mode, and if you introduce something new it may make acne worse. Since it's been 2weeks since you have gone back to your original method it may be another 2-3 before you are back on track. In the mean time you may want to talk to your doc about what to do for the inflammation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×